2018
Том 70
№ 11

All Issues

Kiselev P. Ya.

Articles: 3
Article (Ukrainian)

Jacobi series

Kiselev P. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 399–405

Brief Communications (Russian)

On the approximation of analytical functions by Faber-Walsh polynomials

Kiselev P. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 2. - pp. 193-199

Brief Communications (Russian)

On approximation of analytical functions by polynomials in a finite number of regions

Kiselev P. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 202-205